Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Skin problem, high blood pressure, breastfeeding, used Ginette pills in the past, Yasmin causing nausea, dizziness. Can I switch to Ginette?

Evening Drs, i used Ginette pills the past years for treatment of the skin, no side effets and the results were 100% good. So now iam a mother of a 4 month old boy, breastfeeding and taking treatment for High blood, it hasnt gone down since completelt since i had a my Gyna prescribed Yasmin for me now for birth control purposes and for my skin,it has been a week but iam nauseas, dizzy and too much appetite . I checked peoples comments on the pill i was not impressed. So my question is is it safe to go back to Ginette whilst breastfeeding and taking treatment for high blood. It worked for me perfectly in the past and i would really love to go back
Asked On : Thu, 3 May 2012
Answers:  1 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hello madam,
welcome to healthcaremagic,

the symptoms you are having is nausea and dizziness, these symptoms generally occurs when a new OC pill is started , do not worry it will subside once the body grts adjusted to the medicine.

good appetite is a good symptom for you since you are breast feeding to need to take healthy food and extra calories.

the composition of ginette pills and yasmin pills are different.

ginette has cyproterone acetate and Ethinyloestradiol

yasmin has Drospirenone and Ethinyloestradiol.

since you are having a high blood pressure and being treated for the same, it will be better for you to consult your doctor before you change your medicine , because one of the side effects of Ginette is deep vein thrombosis in high blood pressure patients.

take care.

Answered: Fri, 4 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor